# SDR UIEA2021110802362

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQPT VAL EICAS MSG MOMENTARILY APPEARED DURING ROTATION. REPEAT WRITE UP.( REF ITEM M9 LP 1431441 FOR CORRECTIVE ACTION. EQ COOLING GROUND VALVE POSITION FROM N2 SPEED CARD PER AMM 21-58-00. PERFORMED VALVE OPERATIONAL CHECK IAW AMM 21-58-00 VALVE HEALTH CHECK OPS CHECK GOOD. )
